# SDR SWAA2022060915812

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,801 hours, 36,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GIRT BAR TOO SHORT; AFT SERVICE GIRT BAR TOO LONG / [01] RR?D BOTH GIRT BARS IAW AMM 25-66-01;[02] SWAPPED FE AND AS GIRT BARS PER AMM 25-66-01. 63744
